# SDR SWAA2024081224485

- Difficulty date: August 7, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 34,715 hours, 17,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT WORN<[01] REMOVED AND REPLACED GIRT PER CMM 25-60-37.;[02] C/W INSPECTION
